# SDR CA151029021

- Difficulty date: October 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 11,055 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 20322008001M
- Condition: Cracked
- Location: Nlg
- Part time: 4,223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE THE NOSE GEAR FORK WAS FOUND TO BE CRACKED ALONG BOTH SIDES IN 4 PLACES. THE FORK ASSEMBLY WAS REPLACED WITH NEW. PART NUMBER OF OLD ASSEMBLY WAS 20-3220-08-00_1MOD.
